# SDR ZZDA2011611

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DETACHED FROM L-1 DOOR WHEN DOOR OPENED ON ARRIVAL AT GATE. (PINS VERIFIED TO BE INTACT).  INSPECTED L-1 DOOR LANYARD AWI CLEARS MDDR 213306 REF 25-61MM.
